# SDR DALA2024030703111

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 91,020 hours, 16,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 654a S4-5r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654A BTW S-4R AND S-5R OPEN HOLE WITH CRACK INDICATION OF APPROX L=0.200" CORRECTIVE ACTION: FR STA 654A BTW S-4R AND S-5R OPEN HOLE WITH CRACK WAS REPAIRED I.A.-W. ER/A N 616220-14 (0233085)
